# SDR AALA20111030TUL02

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 99,474 hours, 16,322 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,367 hours, 1,381 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TUL - CREW REPORTED LEFT ENGINE COMPRESSOR STALLED DURING DECELERATION.  MULTIPLE, RAPID POPS WERE HEARD.  LEFT EXHAUST GAS TEMPERATURE WAS HIGHER THAN RIGHT BUT NOT OUT OF LIMITS.  EMERGANCY DECLARED FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT TUL ON 10/30/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
